# SDR CALA9700350

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 106056313
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE COCKPIT AND CABIN FILLED WITH SMOKE AFTER TAKEOFF FROM EWR.  THE AIR CONDITIONING SMOKE CHECKLIST WAS ACCOMPLISHED AND A RETURN TO EWR WAS BEGUN.  THE CREW NOTED A HYDRAULIC SYSTEM LOSS ON FINAL APPROACH.  THE A/C LANDED WITHOUT INCIDENT.  MX FOUND THE NR 1 ENGINE HYDRAULIC PUMP PRESSURE LINE LEAKING AND THE NR 1 ENGINE 8TH STAGE DUCT WAS LEAKING.  BOTH THE HYDRAULIC LINE AND 8TH STAGE DUCT WERE REMOVED AND REPLACED.  LEAK AND OP CHECKS WERE GOOD.  A BURNOUT CHECK OF PACK AND BLEED SYSTEM FOR NR 1 ENGINE WAS PERFORMED AND ALL CHECKS WERE GOOD.  BOTH WATER SEPARATOR BAGS WERE REMOVED AND REPLACED IAW MM 21-51-31.
